# SDR CA110830015

- Difficulty date: August 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 14,933 hours
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB LEAVING AIRPORT, PILOT NOTICED RT ENGINE OIL PRESSURE FLUCTUATING AND PRESSURE DROPPED BELOW 40PSI.  PILOT SHUTDOWN ENGINE AND RETURNED TO AIRPORT DURING INVESTIGATION, MECHANICS FOUND OIL PRESSURE TRANSMITTER CONNECTOR CONTAMINATED WITH FLUID. CONNECTOR WAS REMOVED, CLEANED, RE-INSTALLED AND RE- PROTECTED.  ENGINE RUNS WERE CARRIED OUT AND ACFT WAS RETURNED TO SERVICE.
